# SDR REXA2012082201283

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,683 hours, 19,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 9 THRU 12 INOPERATIVE.  TROUBLESHOOT PER WM 33-51-00.  FOUND INVERTER INOPERATIVE.  REMOVED AND REPLACED INVERTER IAW AMM 33-51-00.  OPS CHECKED GOOD AT THIS TIME.
